# SDR 20000907SH022

- Difficulty date: July 17, 2000
- Submitted: September 7, 2000
- Operation: General aviation
- Aircraft: N996CT
- Make and model: Diamon DA20-C1
- Aircraft serial: C0096
- Engine: Cont IO240B
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Bracket
- Part number: 632072
- Condition: Broken
- Location: Oil Filter Tube
- Part time: 16 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET/CLAMP BROKEN AT BOND.  SUBMITTER STATED MAY HAVE BEEN DUE TO MISALIGNMENT AT JOINT.  (X)
